Author: Sorting Last Post on Top ↓ Message:
ANGELA_1987 SparkPoints: (1,191)
Fitness Minutes: (1,116)
Posts: 25
4/4/12 5:05 P

My SparkPage
Send Private Message
Reply
Hi, I made my decision to go with Asentra (practically Zoloft) and Rivotril. Tomorrow is the first day. emoticon

 August Minutes: 0
 
0
75
150
225
300
ANGELA_1987 SparkPoints: (1,191)
Fitness Minutes: (1,116)
Posts: 25
3/30/12 11:48 A

My SparkPage
Send Private Message
Reply
Hey, you are not late at all, i'm still in process of making a decisions emoticon . Thank you so much for advice. Now the other doctor suggested Aserta (something like Zoloft) so I'm thinking about that too. Also I am doing that thing with vegetables and it helps, but it is good only for few hours after I take that kind of food. (and it is not that i feel great,,just good--not wishing to lay down and cry) so, it will be some medication and I will stay in touch and let you know how it is going (maybe it help someone else also emoticon )

 August Minutes: 0
 
0
75
150
225
300
AEROBISAURUS's Photo AEROBISAURUS Posts: 2,151
3/30/12 8:27 A

My SparkPage
Send Private Message
Reply
Hey, I know I'm late in the discussion. But I just wanted to say that I take Lamictal in the morning and at night. I'm also taking wellbutrin. The Lamictal will give you very vivid dreams for awhile. I've seen a positive effect from the Lamictal, all though I do have days when my anxiety is so high I can't even talk on the phone or go anywhere. I get super paranoid to the point where it makes me sick. On those days I take a xanax and that usually helps a little to curve that eyes on me feeling. Don't know if that helps at all but I wish you luck in finding a good med that works for you! :)

 August Minutes: 0
 
0
250
500
750
1000
HLTHAPPINESS4C's Photo HLTHAPPINESS4C Posts: 21,302
3/29/12 6:21 P

My SparkPage
Send Private Message
Reply
I honestly wish I could say that I have met someone who did it all with a change in diet. But alas I can't. A few years ago when I really was into natural healing and such I wanted to come up with a plan to come off of all my bipolar and anxiety meds. I bought a book that had so many great ideas on how to eat healthy for certain issues (Unfortunately I don't know the title of the book) Anyhow I was so excited. I had the book in which I discovered which vitamins and supplements would help and so forth. Then I visited my then psychologist. I shared with her my plan and she basically said with my issues as severe as they are that it wouldn't work and that this type of thing works for very few people. Now I won't say that this is true for Everyone. You might be one of the very few this would work for. Do some research at your local health store and go from there. If no help...please try the medicine!

Glad you checked in with us!
emoticon Cynthia

Cynthia~~~ A follower of Jesus Christ!!

Proverbs 3;5-6
Trust in the Lord with all your heart and lean not on your own understanding; acknowledge him, and He will make your paths straight.
~~~~~~~~~~~~~~
Co-Leader of Dealing with Anxiety Team!

Co-Leader of L.I.F.T Ladies in Fellowship together


 August Minutes: 353
 
0
213.75
427.5
641.25
855
ANGELA_1987 SparkPoints: (1,191)
Fitness Minutes: (1,116)
Posts: 25
3/29/12 7:26 A

My SparkPage
Send Private Message
Reply
Hi, here I am emoticon

So, I went to exam and it is not thyroid. Now I made a new plan (to eat much green and fresh food, and fish) emoticon .I hope the vitamins and minerals from this will help me with my serotonin oscillations. Still do not wanna take the med (again) emoticon



Have you (or anyone else who is reading this) ever tried with complete change of food? Is that working at all? I read few articles about that online but I never met a person who said "yes, that worked for me"


 August Minutes: 0
 
0
75
150
225
300
HLTHAPPINESS4C's Photo HLTHAPPINESS4C Posts: 21,302
3/14/12 11:40 A

My SparkPage
Send Private Message
Reply
Sounds Good! An overactive or underactive thyroid can cause anxiety indeed! Look forward to hearing from you soon! emoticon

Cynthia~~~ A follower of Jesus Christ!!

Proverbs 3;5-6
Trust in the Lord with all your heart and lean not on your own understanding; acknowledge him, and He will make your paths straight.
~~~~~~~~~~~~~~
Co-Leader of Dealing with Anxiety Team!

Co-Leader of L.I.F.T Ladies in Fellowship together


 August Minutes: 353
 
0
213.75
427.5
641.25
855
ANGELA_1987 SparkPoints: (1,191)
Fitness Minutes: (1,116)
Posts: 25
3/9/12 1:15 P

My SparkPage
Send Private Message
Reply
Ok, expect my answer in April, first I am checking my thyroid and if it is not responsible for anxiety I will start with med. emoticon

 August Minutes: 0
 
0
75
150
225
300
HLTHAPPINESS4C's Photo HLTHAPPINESS4C Posts: 21,302
3/9/12 10:58 A

My SparkPage
Send Private Message
Reply
I hope so too! Please keep us updated on how you are doing on the med! emoticon

Cynthia~~~ A follower of Jesus Christ!!

Proverbs 3;5-6
Trust in the Lord with all your heart and lean not on your own understanding; acknowledge him, and He will make your paths straight.
~~~~~~~~~~~~~~
Co-Leader of Dealing with Anxiety Team!

Co-Leader of L.I.F.T Ladies in Fellowship together


 August Minutes: 353
 
0
213.75
427.5
641.25
855
ANGELA_1987 SparkPoints: (1,191)
Fitness Minutes: (1,116)
Posts: 25
3/7/12 12:30 P

My SparkPage
Send Private Message
Reply
Wow, that is very positive info for me. Thank you so much, now I have a will and no fear to take this med. emoticon I am glad that you are ok now, hope I will be also emoticon

emoticon



 August Minutes: 0
 
0
75
150
225
300
HLTHAPPINESS4C's Photo HLTHAPPINESS4C Posts: 21,302
3/7/12 12:16 P

My SparkPage
Send Private Message
Reply
Angela, I was quick to answer and slow as a emoticon this time in responding. emoticon

When I first started Lamictal it did make me a little sleepy, but not to the point that I had difficulty functioning and doing daily tasks. I now take it morning and night and do fine with it. I'm not in school now, but was a year ago. I have done well with it like I said. Just like anything keep your eyes open for any troublesome side effect. Also know that some side effects go away in a period of time if you just can get through the first week or so.

I really hope you do great on this med.
emoticon Cynthia

Cynthia~~~ A follower of Jesus Christ!!

Proverbs 3;5-6
Trust in the Lord with all your heart and lean not on your own understanding; acknowledge him, and He will make your paths straight.
~~~~~~~~~~~~~~
Co-Leader of Dealing with Anxiety Team!

Co-Leader of L.I.F.T Ladies in Fellowship together


 August Minutes: 353
 
0
213.75
427.5
641.25
855
ANGELA_1987 SparkPoints: (1,191)
Fitness Minutes: (1,116)
Posts: 25
3/5/12 4:40 P

My SparkPage
Send Private Message
Reply
Hi Cynthia,

Thank you so much for replying so quickly. It sounds pretty good when you present it this way emoticon I have some further questions about Lamictal. Do you feel very sleepy or you loose concentration? Can you normally do your job or study when you are on this med? (I tried Zyprexa before and it was really bad for me, I got seriously depressed and stopped talking to people..so...do not want to happen it again emoticon .

 August Minutes: 0
 
0
75
150
225
300
HLTHAPPINESS4C's Photo HLTHAPPINESS4C Posts: 21,302
3/5/12 4:27 P

My SparkPage
Send Private Message
Reply
Hi! emoticon

I feel for you having such a sensitivity to med side effects. I have taken Lamictal for several years now for Bipolar/Anxiety. It helps me the most with the depression. I know there are a variety of side efffects. The one that one must be on the lookout for is a rash....this is a severe side effect that needs immediate attention. I don''t mean to tell you this to scare you, but to educate you. The good news is that it occurs in a very small amount of people. I encourage you to take it as prescribed and see if the benefits outweigh any side efffects. Lamictal takes a while to get working so just hang with it as long as the side effects are tolerable.

Wishing you the best! Please keep us updated on your progress!
emoticon emoticon emoticon Cynthia

Cynthia~~~ A follower of Jesus Christ!!

Proverbs 3;5-6
Trust in the Lord with all your heart and lean not on your own understanding; acknowledge him, and He will make your paths straight.
~~~~~~~~~~~~~~
Co-Leader of Dealing with Anxiety Team!

Co-Leader of L.I.F.T Ladies in Fellowship together


 August Minutes: 353
 
0
213.75
427.5
641.25
855
ANGELA_1987 SparkPoints: (1,191)
Fitness Minutes: (1,116)
Posts: 25
3/5/12 3:05 P

My SparkPage
Send Private Message
Reply
Hi!

I have Anxious disorder with very often panic attacks. My psychiatrist want to give me new medeicn called Lamictal. I know it is a medication for BPD and epilepsy, but I am afraid of negative side effectst. Has anybody used this before? Does it work on anxiety? Please help because I am scared of it ( I tried 4 different meds for now and they all had some nasty side effects for me emoticon )

 August Minutes: 0
 
0
75
150
225
300
Page: 1 of (1)  

Report Innappropriate Post

Other Dealing with Anxiety General Team Discussion Forum Posts

Topics: Last Post:
SHARE A FRIENDLY SMILE WITH OUR FRIENDS 2-DAY! 8/29/2014 8:13:24 PM
For Fun Today I..... 8/29/2014 10:09:33 PM
TODAY, I WILL.......... .............. 8/29/2014 8:14:44 PM
If I Didn't Have So Much Anxiety I Would.... 6/19/2014 6:47:38 PM
DID U STRESS or EMOTIONAL EAT YESTERDAY? 7/30/2014 9:03:15 AM

Thread URL: http://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=0x19403x46918940

Review our Community Guidelines